# SDR UALA2010062102155

- Difficulty date: June 18, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 59,178 hours, 21,938 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LWR EDGE, SKIN IS DENTED ABOUT 12 TO 15 INCHES FROM AFT EDGE.  REPAIR IAW EA PD57-5 3-040. AND UA EVA 73868. TRIMMED DAMAGE AND INSTALLED FILLER, DOUBLER, AND TRIPLER. THE REPAIR IS A PERMANENT REPAIR APPROVED AND SIGNED BY BAC VIA 8100-9, DATED 15JUN10. THE REPAIR RESULTED A WEIGHT CHANGE OF 13.96LB. OPS ENGINEERING MUST BE NOTIFIED WITH THE WEIGHT AND BALANCE DATA VIA FORM SFR4655.
